# SDR DL73K992217

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SKIN ASSY, L1 DOOR CUTOUT, CRACK REPAIR.  A CRACK WAS FOUND IN THE SKIN, DOUBLER, AND BEAR STRAP AT THE LOWER AFT CORNER OF THE L1 DOOR CUTOUT.  THE CRACK IS TYPICAL OF BAC S/B 737-53-1083.  THE CRACK WAS REPAIRED WITHIN INTERIM STRAP REPAIR PER THE S/B AND PER ER/A 368397-14.
